New York Journal of Mathematics
Volume 14 (2008) 145-192


Xiaochun Li

Uniform estimates for some paraproducts

Published: June 5, 2008
Keywords: paraproduct, uniform estimate
Subject: Primary 42B20, 42B25. Secondary 46B70, 47B38

We establish Lp× Lq to Lr estimates for some general paraproducts that arise in the study of the bilinear Hilbert transform along curves.


Research was partially supported by NSF grant DMS-0456976

Author information

Xiaochun Li, Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, IL, 61801, USA